The Mellin Transform and its Applications

Vasudevan, Nambisan T M and Jayarama, Prathima (2010) The Mellin Transform and its Applications. International J. of Math. Sci. & Engg. Appls. (IJMSEA), 4 (1). pp. 27-32. ISSN 0973-9424

[img] PDF
THE_MELLIN_TRANSFORM_AND_ITS_APPLICATIONS.pdf - Published Version
Restricted to Registered users only

Download (116kB) | Request a copy

Abstract

This paper contains multiple Mellin transforms of two different generalized Hfunctions of ‘r’ variables. Mellin transforms of two different generalized H-functions of ‘r’ variables are evaluated as preliminary results.

Item Type: Article
Uncontrolled Keywords: Mellin transforms, A-function of ‘r’ variables.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 08 Dec 2011 06:58
Last Modified: 08 Dec 2011 06:58
URI: http://eprints.manipal.edu/id/eprint/1777

Actions (login required)

View Item View Item